# SDR FDEA200909213347

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 58,101 hours, 8,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305045
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK FOUND DAMAGED AT STA 1241, X = -47.5.  REPAIRED IAW SRM 53-00-52, FIG201.  REPAIR 1, REV 41 (MAJOR REPAIR).
